T Nation

Need Help After Two Months on MK677


#1

Hi guys.

I will make this simple and brief. I have been taking MK677 for past two months. I just got off it last week because it only made me feel crap and bloated. Most of the gains was water anyway. It did help with recovery though but did cause me shortness of breath. I took my last dose like a week ago, and wanted to try a natural test booster. I decided to try this African plant called Buline Natanalsis. It is known as a rare test booster and also reduces estrogen as they claim.

I took one tablets a day, but the recommended dose was two. I noticed that i felt good, very confident and aggressive in the gym. I had a heavy chest session but the day before the session I took one capsules, but after my chest session I took two tablets instead. Suddenly I felt very hot, sweating etc. The following morning I woke with a strange panic attack as if I was going to die, it was horrifying, I went to work, I work in a medical centre, I couldnt concentrate, I felt weak, tired, emotional, couldnt do anything, so I took a blood test. The following were a small glimpse into what the results are like:-

My Thyroid is normal
My Estrogen came at 66, normal is 45 to 158
My Total test came at 8.3 which is low, normal is 8.7 to 30
My FSH was over 5 which is good
My LH was over 2 which is good.
My Liver ALT was high at 57 but rest of the profile was good.
My Cholesterol was very high.

I have rested for the past few days, I noticed I feel much better than that friday, I can also feel my erections coming back in the morning but I still feel tiny tiny bit anxious.

I am just wondering, could it have been the bulbine natanalis caused me to be suppressed or was the MK677 spiked with something. I still dont understand why my estrogen is so low compared to other readings, I normally come at 155, but 66!.

I have been going through different forums look at reasons and the best one I can vision is maybe I am overtraining along with work and family stress. I am 31 by age but I still dont understand why was I one that particular day sooooooo bad than any other day after taking that damme African herb. Also if I was taking something truely spiked or anabolic by nature, wouldnt my estrogen also be skyrocket high out of the normal range with a much more reduced testosterone level?

I never know…Maybe someone more experienced could be a insight into why I feel like this or why my test level is so low.

Thanks Jesus Navas